Numerical solution of a 2D inverse heat conduction problem
Emerging
9
Citations19
Refs2012
Year
Search Works
Work Details
- DOI 10.1080/17415977.2012.712526
- OpenAlex ID W2101966297
- Type Article
- Language EN
- Published 07 Aug 2012
- Volume 21 (3)
- Pages 467–484
- Source Inverse Problems in Science and Engineer…
- Publisher Taylor & Francis
- FWCI 0.37
- Countries 1
- Institutions 2
- Added 24 Jun 2016
- Updated 30 Oct 2026
External Links
MENU
0
Numerical solution of a 2D inverse heat conduction problem
Article 2012 EN Bronze
We consider a two-dimensional (2D) inverse heat conduction problem which is severely ill-posed, i.e. the solution (if it exists) does not depend continuously on the data. For obtaining a stable approximate solution, we propose an iterative regularization method from a new point of view. On the one hand, we give and prove some order optimal convergence results in the L2-norm and Hr-norm under both…
9
Citations
19
References
2
Authors
0.37
FWCI
Citations by Year
Last 7 yearsTopics
Keywords
Authors & Affiliations
2 authors| # | Author | Institutions | ORCID |
|---|---|---|---|
| 1 | Zhi Qian | Nanjing University (CN) | |
| 2 | Xiaoli Feng | Xidian University (CN) |
Related Works
10Data: OpenAlex